# SDR YN8R11226

- Difficulty date: September 3, 2010
- Submitted: September 3, 2010
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N9147H
- Make and model: Cessna 172S
- Aircraft serial: 172S10959
- Aircraft time: 4 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S14956
- Condition: Split
- Location: Fuel System
- Part time: 4 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSP FOUND FUEL HOSES TO BE CRACKED.  HOSE BATCH CODE NR 062308B, 17 PIECES.
